# SDR ABXA20170515062

- Difficulty date: May 15, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 86,143 hours, 13,310 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T33526
- Condition: Corroded
- Location: Bs 1087-1122
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT SKIN COVERED BY SATCOM ANTENNA BETWEEN FUSELAGE BS 1087 AND 1122.  THE SKIN WAS REPAIRED.  AIRPLANE WAS GROUNDED.
